IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Hirokazu Kobayashi (Osaka Inst. of Tech.)
Vice Chair Takahide Mizuno (JAXA), Toshifumi Moriyama (Nagasaki Univ.)
Secretary Kenichiro Maki (JAXA), Yasushi Obata (Mitsubishi Electric)
Assistant Atsushi Kezuka (ENRI), Manabu Akita (Univ. of Electro-Comm.)

Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Takatoshi Sugiyama (Kogakuin Univ.)
Vice Chair Toshinori Susuki (Tohoku Gakuin Univ.), Hiroyuki Tsuji (NICT)
Secretary Katsuya Nakahira (NTT), Kosuke Yamazaki (KDDI R&D Labs.)

Conference Date Thu, Feb 23, 2017 09:20 - 18:00
Fri, Feb 24, 2017 09:20 - 12:00
Topics Satellite Application and General 
Conference Place Katsuura Hotel Mikazuki 
Address 820, Tona, Katsuura, Chiba 299-5225
Transportation Guide About 6 min. by walking from JR Katsuura Station
http://www.mikazuki.co.jp/katuura/index.html
Contact
Person
Ken-ichiro Maki, JAXA
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:15-09:20 Opening Address ( 5 min. )
Thu, Feb 23 AM  SAT
Chair: [updated] Yu Morishima (NIT, Suzuka College)
09:20 - 10:35
(1)
SAT
09:20-09:45 A study of Frequency Utilization Efficiency of OFDMA Adaptive Coding and Modulation on Ka-band Satellite Communications System SAT2016-61 Mitsugu Ohkawa, Hiromitsu Wakana, Amane Miura (NICT)
(2)
SAT
09:45-10:10 Throughput Improvement Technique by Dynamic Gateway Selection for Satellite Communication Network SAT2016-62 Shogo Tsuzaki, Shigenori Tani, Katsuyuki Motoyoshi, Atsushi Okamura (MELCO)
(3)
SAT
10:10-10:35 A Study on Flexibility Evaluation Model of Satellite Communication System SAT2016-63 Taiki Kamei, Hiroki Nishiyama, Nei Kato (Tohoku Univ.)
  10:35-10:45 Break ( 10 min. )
Thu, Feb 23 PM  SAT
Chair: Kosuke Yamazaki (KDDI R&D Labs.)
10:45 - 12:00
(4)
SAT
10:45-11:10 A Study on Speech Quality Evaluation of VoIP Using WINDS SAT2016-64 Byeong-pyo Jeong, Hajime Susukita, Ryouichi Nishimura, Takashi Takahashi, Morio Toyoshima, Shinichi Taira (NICT)
(5)
SAT
11:10-11:35 Study on flight route of multiple unmanned aerial vehicles for user position detection method SAT2016-65 Hiroyasu Ishikawa, Hiroki Onuki (Nihon Univ.)
(6)
SAT
11:35-12:00 Performance evaluation experiment of highly accurate and responsive tracking antenna control system for simultaneous observations by unmanned air vehicles SAT2016-66 Yuichi Takaku, Yutaro Abe, Masazumi Ueba, Shoichi Kitazawa, Ken Higuchi (MIT)
  12:00-13:15 Lunch Break ( 75 min. )
Thu, Feb 23 PM  SANE
Chair: Koichi Kobayashi (OIT)
13:15 - 14:55
(7)
SANE
13:15-13:40 High Resolution Doppler Imaging Processing for Stepped Multiple Frequency CPC Rader to Enable Focusing at the Arbitrary Time and Processing at High Speed SANE2016-118 Kazuhiro Watanabe, Masato Watanabe, Manabu Akita, Takayuki Inaba (UEC)
(8)
SANE
13:40-14:05 Study on very short time feature quantities for the pedestrian recognition with cars using Multiple Frequency Stepped Radar with Complementary Phase Code and machine learning algorisms SANE2016-119 Maho Nakamura, Kazuhiro Watanabe, Manabu Akita, Masato Watanabe, Takayuki Inaba (UEC)
(9)
SANE
14:05-14:30 Experimental Evaluation of Probability of Localization in WAM SANE2016-120 Junichi Naganawa, Hiromi Miyazaki, Hirohisa Tajima (ENRI)
(10)
SANE
14:30-14:55 Simple Scintillation Measurement System for Optical Satellite Communication SANE2016-121 Toshihiro Kubo-oka (NICT)
  14:55-15:05 Break ( 10 min. )
Thu, Feb 23 PM  SAT
Chair: Hiroyuki Tsuji (NICT)
15:05 - 16:20
(11)
SAT
15:05-15:30 PAPR Characteristics of Spectrum Suppressed Transmission for Single Carrier Modulation SAT2016-67 Motoi Shirai, Takatoshi Sugiyama (Kogakuin Univ), Katsuya Nakahira (NTT)
(12)
SAT
15:30-15:55 Feature detection scheme using Cyclic Prefix (CP) in OFDM signal
-- Interference monitoring between satellite and cellular systems in millimeter band (in satellite uplink) --
SAT2016-68
Kanshiro Kashiki, Tomoki Sada (KDDI Research), Akihide Nagamine (Tokyo Tech.), Fumio Watanabe (KDDI Research/Tokyo Tech.)
(13)
SAT
15:55-16:20 Performance Evaluation of Reduced-State Spinal Codes SAT2016-69 Yu Morishima (NIT, Suzuka College)
  16:20-16:30 Break ( 10 min. )
Thu, Feb 23 PM 
Chair: Ken-ichiro Maki(JAXA), Takatoshi Sugiyama (Kogakuin Univ.)
16:30 - 18:00
(14) 16:30-17:10 [Special Talk]
The development, construction and operation of the Katsuura S/X band ground station in JAXA SANE2016-122 SAT2016-70
Shin Ogawa, Shinichi Inagawa, Satoru Kobayashi, Hisato Ishii, Osamu Harashima (JAXA)
(15) 17:10-18:00 [Special Talk]
Use cases of Network Simulation in the area of Satellite Communication
-- Role of the Network Simulator, Radio Propagation Simulator and SDR in the Research Field and the Reality --
SANE2016-123 SAT2016-71
Yoshimi Fujii (KKE)
  18:00-18:30 Moving ( 30 min. )
  18:30-20:30 Banquet ( 120 min. )
Fri, Feb 24 AM 
Chair: Kanshiro Kashiki (KDDI Research)
09:20 - 11:00
(16)
SAT
09:20-09:45 A study on the design of 64APSK constellation SAT2016-72 Yuki Koizumi, Yoichi Suzuki, Masaaki Kojima, Kyoichi Saito, Shoji Tanaka (NHK)
(17)
SAT
09:45-10:10 Evaluations of Influence on Communication Quality and Footprint Measurement Accuracy by Footprint Measurement Signal SAT2016-73 Keiichi Yano, Yu Ito, Tsuyoshi Kuzumaki, Masahiko Sunagwa, Yoshihiro Oshida, Tetsuji Katayama (SoftBank)
(18)
SAT
10:10-10:35 Received signal analysis of SPace based AIS Experiment 2nd (SPAISE2) in the Sea around Japan (Part 2) SAT2016-74 Daichi Hirahara (JAXA)
(19)
SAT
10:35-11:00 Propagation Measurement for Mobile Satellite Communications Using WINDS at The Coast of Japan Sea of Western Japan SAT2016-75 Tomoshige Kan, Takashi Takahashi, Kazuyoshi Kawasaki, Akira Akaishi, Toshio Asai, Byongpyo Jeong, Hajime Susukita, Morio Toyoshima (NICT)
  11:00-11:10 Break ( 10 min. )
Fri, Feb 24 PM  Special Talk
Chair: Toshinori Susuki (Tohoku Gakuin Univ.)
11:10 - 12:00
(20) 11:10-12:00 [Special Talk]
Outline of standardization for UHDTV satellite broadcasting and issues toward practical use SANE2016-124 SAT2016-76
Masayuki Takada (A-PAB)
  12:00-13:30 Lunch Break ( 90 min. )
  13:30-15:30 Tour for Katsuura Tracking and Communications Station, JAXA ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Ken-ichiro Maki (JAXA)
TEL: 050-3362-5421
E-: jaxa

Yasushi Obata (Mitsubishi Electric)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc 
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Katsuya Nakahira(NTT)
TEL:046-859-3810, FAX:046-859-3351
Kosuke Yamazaki (KDDI)
TEL:049-278-7537, FAX:049-278-7812 


Last modified: 2017-02-21 18:27:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /   [Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan